# SDR UPS02239105

- Difficulty date: August 18, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BOTH EMERGENCY LIGHT BATTERY PACKS LOW.  REMOVED AND REPLACED BATTERY, OPS CHECK NORMAL.
